Publications of R. Skrekovski
BACK TO MASCOTTE PUBLICATION INDEX

Publications of R. Skrekovski

Articles in journal or book chapters
  1. V. Andova, N. Cohen, and R. Skrekovski. Graph Classes (Dis)satisfying the Zagreb Indices Inequality. MATCH Commun. Math. Comput. Chem., 65(3):647-658, 2011. [PDF ] [Abstract] [bibtex-entry]

  2. N. Cohen, D. Dimitrov, R. Krakovski, R. Skrekovski, and V. Vukasinovic. On Wiener Index of Graphs and Their Line Graphs. MATCH Commun. Math. Comput. Chem., 64(3):683-698, 2010. [PDF ] [Abstract] [bibtex-entry]

  3. F. Havet, D. Král, J.-S. Sereni, and R. Skrekovski. Facial coloring using Hall's theorems. European Journal of Combinatorics, 31:1001--1019, 2010. [WWW ] [PDF ] [Abstract] [bibtex-entry]

  4. F. Havet, J.-S. Sereni, and R. Skrekovski. 3-facial colouring of plane graphs. SIAM Journal on Discrete Mathematics, 22(1):231--247, 2008. [WWW ] [PDF ] [Abstract] [bibtex-entry]

Internal reports
  1. F. Havet, D. Král, J.-S. Sereni, and R. Skrekovski. Facial coloring using Hall's Theorem. Research Report 383, ITI-series, 2008. [PDF ] [Abstract] [bibtex-entry]

  2. F. Havet, J.-S. Sereni, and R. Skrekovski. 3-facial colouring of plane graphs. Research report, INRIA Research Report 5943 and I3S Research Report I3S/RR-2006-20-FR, July 2006.
    Note: Submitted to SIAM Journal on Discrete Mathematics. [WWW ] [PDF ] [POSTSCRIPT ] [Abstract] [bibtex-entry]


BACK TO MASCOTTE PUBLICATION INDEX




Last modified: Thu Oct 10 14:10:03 2013


This document was translated from BibTEX by bibtex2html